Tuesday, August 19, 2008

Busy Day Today

Today should go pretty quick with all that I have to do. I'm thankful for that.

I took my clomid a couple of hours too early last night. Usually I take it just as I'm getting into bed. Last night I couldn't sleep because of yesterday's nap. I noticed that I was incredibly ill. I mean everything was getting on my nerves. Tonight I'm definitely not taking it until I'm laying my head down on the pillow to sleep.

Gotta run.

4 comments:

Gina said...

Just wanted to let you know that I understand what you are going through. I am also experiencing secondary infertility. I've taken Clomid on and off for about 7 years now. Still nothing. I'm trying my best to be patient and wait on God's perfect timing...but it's hard going through that heartbreak month after month. I'm praying for you!

beth ewing said...

girl that clomid is a bear. just be careful. i took it at 50 one month, 100 the next and 150 the third and by the third month i was depressed. i mean didn't want to get out of bed depressed. it was so scary. and i stopped clomid for a few months and felt much better. so just pay attention to you emotions on that stuff.

Staci said...

Hi there

Just wanted you to know that I have been there. Secondary infertility is cruel and painful. I also have a blog dedicated to it. Please feel free to stop by and read. A word of caution, though. I am now (miraculously)pregnant again. Only the last 3-4 entries discuss that. Most of what I have written is about dealing with the struggle of both primary and secondary infertility.

I'm pulling for you!!

Staci
www.ourfiabella.blogspot.com

dark_one said...

My name is Helen Page and i would like to show you my personal experience with Clomid.

I am 30 years old. I have taken for 3 months. My progesterone level after my first dose of Clomid was 65 so I knew that I had ovulated. Couldn't try the second cycle on it because my husband went out-of-town while I was O'ing, go figure. Hoping it worked this month!!

I have experienced some of these side effects-
Mood swings, increased appetite, hot flashes, increased pain during ovulation, abdominal pain, mild but infrequent headaches. Also, I used to be on a consistent 28 day cycle, but I think Clomid might have lengthened it as I'm now on a 31-32 day cycle.

I hope this information will be useful to others,
Helen Page

Clomid Side Effects